MAUDE Adverse Event Report: ABBOTT VASCULAR INC. ACCULINK¿; STENT, CAROTID

ABBOTT VASCULAR INC. ACCULINK¿; STENT, CAROTID
Model Number 1011343-40
Medical Device Problem Code Activation Failure (3270)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/17/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device was not returned for analysis.Production record and corrective and preventative actions (capa) reviews were performed and revealed no indication of a product quality issue.Additionally, a review of the complaint handling database identified no other incidents from this lot.As there was no damage noted to the device during the inspection prior to use, the investigation determined the reported difficulties appear to be related to circumstances of the procedure as it is likely that interaction with the 94% stenosed anatomy resulted in preventing the shaft lumens from moving freely; thus resulting in the reported activation failure.Based on the reported information and results of the complaint investigation there is no indication of a product quality issue with respect to the design, manufacture, or labeling of the device.
 
Event or Problem Description
It was reported that the procedure was to treat a de novo lesion in the internal carotid artery with mild calcification, mild tortuosity and 94% stenosis.The acculink self expanding stent system (sess) was advanced to the lesion but the stent could not be deployed.There was no problem with the deployment mechanism.Another same size device was used to complete the procedure.There were no adverse patient effects.No additional information was provided.

Brand Name
ACCULINK¿
Common Device Name
STENT, CAROTID
Manufacturer (Section D)
ABBOTT VASCULAR INC.
3200 lakeside drive
santa clara CA 95054 2807
Manufacturer (Section G)
ABBOTT VASCULAR, REG # 2024168
26531 ynez road
temecula CA 92591 4628
Manufacturer Contact
lindsey bell
26531 ynez rd.
temecula, CA 92591-4628
9519143996
MDR Report Key25718475
Report Number2024168-2026-02610
Device Sequence Number21482365
Product Code NIM
UDI-Device Identifier08717648076374
UDI-Public(01)08717648076374(17)271231(10)6011261
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
P040012
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Company Representative,Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/13/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number1011343-40
Device Catalogue Number1011343-40
Device Lot Number6011261
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/17/2026
Supplement Date Received by Manufacturer07/06/2026
Initial Report FDA Received Date07/06/2026
Supplement Report FDA Received Date07/13/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/12/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown